Volume 16, Number 4

Articles in the Issue:

Review Article:
Zhong-ci Shi and Zheng-hui Xie
Substructure Preconditioners For Nonconforming Plate Elements
J. Comp. Math., 16 (1998), pp. 289-304. Abstract
pdf
Full Article

Wen-huan Yu
A Quasi-Newton Method In Infinite-Dimensional Spaces And Its Application For Solving A Parabolic Inverse Problem
J. Comp. Math., 16 (1998), pp. 305-318. Abstract
pdf
Full Article

Xi-Quan Shi, Hao Deng and Hong-fei Lin
Notes on Refinable Functions
J. Comp. Math., 16 (1998), pp. 319-326. Abstract
pdf
Full Article

Li-ping Liu and Michal Kvrivzek
Splitting A Concave Domain To Convex Subdomains
J. Comp. Math., 16 (1998), pp. 327-336. Abstract
pdf
Full Article

Ren-hong Wang and You Lu
Quasi-Interpolating Operators And Their Applications In Hypersingular Integrals
J. Comp. Math., 16 (1998), pp. 337-344. Abstract
pdf
Full Article

Yuan-ming Wang and Ben-yu Guo
On Numerov Scheme For Nonlinear Two-Points Boundary Value Problem
J. Comp. Math., 16 (1998), pp. 345-356. Abstract
pdf
Full Article

Xiao-liang Cheng, Hong-ci Huang and Jun Zou
Quadrilateral Finite Elements For Planar Linear Elasticity Problem With Large Lamé Constant
J. Comp. Math., 16 (1998), pp. 357-366. Abstract
pdf
Full Article

Wen Li and Zhao-yong You
The Multi-Parameters Overrelaxation Method
J. Comp. Math., 16 (1998), pp. 367-374. Abstract
pdf
Full Article

Chunwah Li, Sheng-chang Wu and Xiao-qing Liu
Discretization Of Jump Stochastic Differential Equations In Terms Of Multiple Stochastic Integrals
J. Comp. Math., 16 (1998), pp. 375-384. Abstract
pdf
Full Article